# SDR SWAA2023060142230

- Difficulty date: April 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE COMMON TO CABLE GUARD INTERCOSTAL STA 694; RBL 24; WL 203. (MARKED).<[01] REMOVED AGLE AT BS 694; RBL 24;WL 203 IAW SRM 51-40-02  CRACK ON ANGLE IT'S OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[02] FABRICATED NEW ANGLE FROM MATERIAL 7075T6#O.050';LOT:1338195-3 IAW DWG:273A9112;ID:0030;REV:- AND DWG: 273A9112;REV:H.;[03] REQUEST OK TO TREAT AND PRIMER NEW ANGLE.;[04] CORRECTION ACTION FOR STEPS 2 AND 3. FABRICATED NEW ANGLE FROM MATERIAL 7075T0#0.050' CLAD PER QQ-A-250/13; LOT:147A582-1 IAW DWG:273A9112;ID:0030;REV:- AND DWG: 273A9112;REV:H.;[05] VERIFIED CORRECTIVE ACTION #4.;[06] RECEIVED REPAIR PART ITEM HFAB53-BR-012 HEAT TREATED TO T73 RECEIPT NUMBER 1482754 LOT#1482754-1 SWA PO# 857530 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 APPLIED CHEMICAL CONVERSION COAT AND PRIMED IAW SRM 51-20-01-0G-0 OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION #6. VERIFIED OK TO INSTALL ANGLE.;[08] INSTALLED NEW ANGLE COMMON TO CABLE GUARD INTERCOSTAL AT BS694 RBL 24 WL 203 IAW SRM 51-40-02-0G-0 AND BOEING DWG 273A9112.;[09] INSTALLED NEW ANGLE COMMON TO CABLE GUARD INTERCOSTAL AT BS694 RBL 24 WL 203 IAW SRM 51-40-02-0G-0 AND BOEING DWG 273A9110;[10] VERIFIED CORRECTIVE ACTION #9 VERIFIED MEASUREMENTS.
